# SDR AALA201704179028

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 55,156 hours, 20,565 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 9D FIXTURE BROKEN. FOUND MISSING TERMINAL END AND INSTALLED SEAT 9 D EMERGENCY LIGHT WIRE TERMINAL END.
